# SDR CALA0100012

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 41,147 hours, 21,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT EXTERIOR OVERWING EXIT EMERGENCY LIGHT INOPERATIVE AT STA 773.  THE SOCKET ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
